×

Found 1,413 Documents (Results 1–100)

Inequalities for the derivatives of rational functions with prescribed poles and restricted zeros. (English. Russian original) Zbl 1526.30008

Vestn. St. Petersbg. Univ., Math. 56, No. 3, 392-402 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 3, 554-567 (2023).
MSC:  30C10 30C15 30A10
PDFBibTeX XMLCite
Full Text: DOI

Sharpening of Erdős-Lax inequality for polynomials. (English) Zbl 1520.30014

Proc. Inst. Math. Mech., Natl. Acad. Sci. Azerb. 49, No. 1, 95-108 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 2, 57-65 (2023).
MSC:  30C10 30A10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software